# SDR ASOA201703201350

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 23,581 hours, 15,286 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MOTOR SUPPORT STIFFENER (LOWER) CRACKED AT LOWER SECTION. REMOVED AND REPLACED LOWER STIFFENER ON PAX. DOOR MOTOR SUPPORT PER SRM 51-42-06-001-001-A01 AND DRAWING 601R31707 P/N 601R317745-7.
